# SDR SWAA2024071899899

- Difficulty date: June 9, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2024-376622<[01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGNS OFFS BELOW.;[02] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGNS OFFS BELOW. RII CERTIFIED
